MAUDE Adverse Event Report: DEPUY SPINE INC MOD VERSE X25 POLYDRIVER; DRIVER, PROSTHESIS

DEPUY SPINE INC MOD VERSE X25 POLYDRIVER; DRIVER, PROSTHESIS
Model Number 698342573
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on an unknown date, the part numbers in the photos are the production references but at some point were modified to what can be seen here in the deck.There were 2 of the ⿿ with tab� assemblies and 1 of the ⿿no-tab assembly was removed from a hospital upon identification.This report is for one (1)mod verse x25 polydriver this is report 10 of 11 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.E3: reporter is a j&j employee.H3, h6 the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the mod verse x25 polydriver has been modified after manufacturing.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for the mod verse x25 polydriver.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MOD VERSE X25 POLYDRIVER
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key17109923
Report Number1526439-2023-01061
Device Sequence Number16687824
Product Code HWR
UDI-Device Identifier10705034490663
UDI-Public(01)10705034490663
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number698342573
Device Catalogue Number698342573
Device Lot NumberGM58563MT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERSE POLY DRIVER, HANDLE; VERSE POLY DRIVER, HANDLE; VERSE POLY DRIVER, HANDLE; VERSE POLY DRIVER, HANDLE; VERSE POLY DRIVER, HANDLE; VERSE POLY DRIVER, HANDLE; VERSE POLY DRIVER, SHAFT; VERSE POLY DRIVER, SHAFT
Patient SexUnknown